Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2446

Title: Twisted tensor product of multiplier Hopf (*-)algebras
Authors: DELVAUX, Lydia
Issue Date: 2003
Citation: JOURNAL OF ALGEBRA, 269(1). p. 285-316
Abstract: We combine two (not necessarily commutative or co-commutative) multiplier Hopf (*-)algebras to a new multiplier Hopf (*-)algebra. We use the construction of a twisted tensor product for algebras, as introduced by A. Van Daele. We then proceed to find sufficient conditions on the twist map for this twisted tensor product to be a multiplier Hopf (*-)algebra with the natural comultiplication. For usual Hopf algebras, we find that Majid's double crossed product by a matched pair of Hopf algebras is exactly the twisted tensor product Hopf algebra according to an appropriate twist map. Starting from two dually paired multiplier Hopf (*-)algebras we construct the Drinfel'd double multiplier Hopf algebra in the framework of twisted tensor products. (C) 2003 Published by Elsevier Inc.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Univ Laan, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2446
DOI: 10.1016/S0021-8693(03)00467-8
ISI #: 000186142400015
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.